Ibrutinib: I am 64 years old was diagnosed with... - CLL Support

CLL Support

18,863 members31,524 posts

Ibrutinib

Dym230109 profile image

I am 64 years old was diagnosed with CLL on 3rd March and started taking Ibrutinib from 3rd June. I continue taking Ibrutinib.

During March/April/May I developed Lympth Nodes and was constantly tired. Within two weeks of taking Ibrutinib most of my Lympth Nodes disappeared and I started to feel 'normal'. For 7-10 days in early August the Lympth Nodes started to reappear and I was very tired. The the rest of August I was back to 'normal'.

Over the last 3-4 days my Lympth Nodes have started to reappear and I am really tired and spend a lot of time lying on the sofa.

Question: Has anybody had a similar experience on Ibrutinib with the symptoms coming back from time to time. If so, how many days/weeks do the symptoms of tiredness and Lympth Nodes stay for?

Thanks.

Magnus

10 Replies
Jm954 profile image
Jm954Administrator

Hi Magnus,

did you speak to someone in your haematology team as was suggested after you last post?

This is not a typical thing that happen on Ibrutinib and only your team can assess if this is significant and needs some investigation or not.

If you haven't spoken to them, it's really important that you do so, if only to get some reassurance that all is well.

Jackie

Dym230109 profile image
Dym230109 in reply to Jm954

Jackie,

Thanks for the reply. I did speak to my consultant who said I could expect to have the symptoms coming back from time to time. She did say that if the symptoms did come back again ( which they have done) they might carry out another biopsy. I am trying to reach my consultant today.

Jm954 profile image
Jm954Administrator in reply to Dym230109

That's good Magnus, better safe than sorry with those pesky nodes. Please let us know

Jackie

Dym230109 profile image
Dym230109 in reply to Jm954

Jackie,

I visited my consultant on the 10th September and was told my bloods are 'normal' and my Lymph Nodes continue to reduce. She feels the Ibrutinib is really working and I should keep taking it. She could not explain the periods of tiredness and fatigue, however, has arranged for a CT scan in October.

Good news from mid-September, I have been feeling 100% and the Lympth Nodes are definitely going down.

Magnus

Jm954 profile image
Jm954Administrator in reply to Dym230109

Magnus, that is great news and I'm really pleased for you. You probably had some sort of virus that enlarged your nodes and made you feel tired too.

Take care, Jackie

First thing would be to have a blood test to find out what is happening.

Dym230109 profile image
Dym230109 in reply to onu1tadi2

Thanks for the reply. By chance I have a pre-booked blood test on the 4th September.

onu1tadi2 profile image
onu1tadi2 in reply to Dym230109

That's great. Let us know.

Hi I began Ibrutinib 9 weeks ago and saw a dramatic decrease in ALC (175 to 60s) and almost all labs normal but the last two labs (still weekly due to platelets) show LDH and ALC increasing again and ANC decreasing significantly. Doc said I'll see fluctuations but I had thought they'd continue in the right direction and two labs aren't trends but spleen size will be addressed again in 2 weeks. Let's hope these are minor issues for us, and not anything to be concerned about. Hoping for the best for you.

I’ve been on Ibrutinib since July 4th. My platelets were 79 when I started. They are now down to 42. My doctor had me cut down to two pills instead of 3. I hope they start going up soon.

You may also like...